Necessary optimality conditions for optimal distributed and (Neumann) boundary control of Burgers equation
Articles
Bing Sun
Beijing Institute of Technology, China
Published 2015-01-20
https://doi.org/10.15388/NA.2015.1.1
PDF

Keywords

distributed parameter system
optimal control
distributed/boundary control
ontryagin's maximum principle
necessary optimality condition
Burgers equation

How to Cite

Sun B. (2015) “Necessary optimality conditions for optimal distributed and (Neumann) boundary control of Burgers equation”, Nonlinear Analysis: Modelling and Control, 20(1), pp. 1-20. doi: 10.15388/NA.2015.1.1.

Abstract

In this paper, we investigate the optimal control of the Burgers equation. For both optimal distributed and (Neumann) boundary control problems, the Dubovitskii and Milyutin functional analytical approach is adopted in investigation of the Pontryagin maximum principles of the systems. The necessary optimality conditions are, respectively, presented for two kinds of optimal control problems in both fixed and free final horizon cases, four extremum problems in all. Moreover, in free final horizon case, the assumptions of admissible control set on convexity and non-empty interior are removed so that it can be any set including an interesting case contains only finite many points. Finally, a remark on how to utilize the obtained results is also made for the illustration.

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.

Please read the Copyright Notice in Journal Policy